# SDR CA190524027

- Difficulty date: May 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 74,793 hours
- Engine: Allsn 501D13D
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Reduction Gb
- Part number: 6874191
- Condition: Making Metal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT HAND ENGINE REDUCTION GEARBOX CHIP PLUG FOUND TO HAVE METAL CONTAMINATION. ENGINE CHANGE COMPLETED. (TC# 20190524027)
